MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 36MM +4MM, SEMICONSTRAINED, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 36MM +4MM, SEMICONSTRAINED, HXE-PLUS
Catalog Number 509-01-436
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, "scapular notching.Male 78." the previous surgery and the surgery detailed in this event occurred 4 years, 11 months, 18 days apart.Item number: 509-01-436.Item description: altivate anatomic, neutral humeral head, 50x20.Lot#: 390p1056.Part revision: a.Product type: shoulder.Manufacture date: 30-mar-2019.Expiration date: 18-mar-2024.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to scapular notching.No information was submitted with the complaint regarding the patient's pre-existing conditions or any patient activities that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconforming material report (ncmr# b)(4)) associated with 510-08-000, which documented that out of 50 parts in the lot, 28 parts were identified for rework due to blast not being uniform and scratches on the blasted surface.The affected parts were evaluated and determined to be suitable for rework with no new unacceptable risk to performance or safety.Following rework, the units were accepted after proper justification.A total of 22 parts were accepted as-is and 28 parts were reworked, with no parts scrapped.All other items in the lot met fit, form, and function requirements.The devices were verified to have undergone an acceptable sterilization process and were within their expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Revision surgery due to scapular notching, unknown cause.

Brand Name
DJO SURGICAL
Common Device Name
RSP MONOBLOCK SOCKET INSERT, 36MM +4MM, SEMICONSTRAINED, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25225290
Report Number1644408-2026-00942
Device Sequence Number15903076
Product Code PHX
UDI-Device Identifier00888912144667
UDI-Public00888912144667
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Catalogue Number509-01-436
Device Lot Number390P1056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
510-08-000 LOT: 142G1361
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown